ISSN (Online) : 2321 - 4767 ISSN (Print) : 2321 - 4759
| Category : Volume 4 - Issue 5 |
Articles:
| On Some Multiple Integral Formulas Involving Jacobi and Laguerre Polynomials of Several Variables |
| File Size | 225 KB |
| A Study of Some Systems of Linear and Nonlinear Partial Differential Equations (Pdes) Using Reduced Differential Transform Method |
| File Size | 233 KB |
| Spacings Between and Units & Tens Place Digits in Primes till One Trillion in Arithmetical Progressions 9n + K |
| File Size | 851 KB |
| The Odd Generalized Exponential Log Logistic Distribution |
| File Size | 331 KB |
| On a Generalized 𝜷𝑹− Birecurrent Affinely Connected Space |
| File Size | 499 KB |
| Qausi Conformal Curvature Tensor on(LCS)nsu-Manifolds |
| File Size | 389 KB |
| Certain Generalized Birecurrent Tensors In Kh−GBR-Fn. |
| File Size | 446 KB |
| Total Dominating Color Transversal Number of Graphs And Graph Operations |
| File Size | 359 KB |
| On Triplet of Positive Integers Such That the Sum of Any two of Them is a Perfect Square |
| File Size | 140 KB |
| A Mathematical Model of Glucose - Insulin regulation under the influence of externally ingested glucose (G-I-E model) |
| File Size | 516 KB |
| Back in Action: How Spare Parts Keep Broken Factories Moving |
| File Size | 501 KB |
Other Journals |
![]() |








